# SDR 2008UALA02142

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 46,379 hours, 16,836 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FWD F/A JUMPSEAT INOP.   FOUND BATTERY INOP. REPLACED FLASHLIGHT BATTERY OPS CKS GOOD.
